# SDR FDEA200908042916

- Difficulty date: August 4, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 40,486 hours, 28,316 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stiffener
- Part number: 651724024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT ACT. ATTACH BRACKET I/B SIDE, INSIDE PLATE IS CRACKED.  OPENED PANELS 7613, 7614, 7615 IAW MM 28-11-021-4 AND REMOVED STIFFNER AND PLATE ON NR 7 SLAT ACTUATOR IAW SRM 51-30-2.  LOCATED AND DRILLED NEW STIFFNER   PART  65-17240-24 IAW SRM 51-30-5 AND EA 7-5750-126841 AND FABRICATED STEEL DOUBLER FROM 301 1/2 HD .100 IAW EA 7-5750-126841, CAD PLATED DOUBLER IAW SRM 51-10-2, INSTALLED PARTS IAW EA 7-5750-126841.  CLOSED PANELS 7613, 7614, AND 7615 IAW MM 28-11-021-4.
